# SDR USAA2013022000017

- Difficulty date: February 14, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 39,918 hours, 16,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: D5347207500100
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT RIGHT ENTRY DOOR WEB AT FR68, -Y1292.  REPAIRED AFT RIGHT ENTRY DOOR WEB AT FR68, -Y1292 IAW A319 SRM 53-41-14 REPAIR PRINCIPAL 5.
